Alert archive / Montana / Wind Advisories in 2007

Wind Advisory 21, NWS Billings, MT

December 11, 2007Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Dec 11, 2007, 3:39 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Dec 11, 2007, 11:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2007, 3:39 AM MST (10:39 UTC)
In effect from
Dec 11, 2007, 11:00 PM MST
Expired
Dec 12, 2007, 2:41 PM MST
In force
16 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2007-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2007-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBYZ 111039
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
339 AM MST TUE DEC 11 2007

.THE COMBINATION OF A LOW PRESSURE SYSTEM MOVING EAST THROUGH
SOUTHERN CANADA AND HIGH PRESSURE OVER NORTHWEST WYOMING WILL
BRING STRONG WINDS TO THE LIVINGSTON AND NYE AREAS LATE THIS
EVENING THROUGH WEDNESDAY.

MTZ065-112300-
/O.NEW.KBYZ.WI.Y.0021.071212T0600Z-071213T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
339 AM MST TUE DEC 11 2007

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE OVER THE AREA TONIGHT TO 30 TO 45
MPH WITH GUSTS TO 60 MPH. THESE WINDS WILL PERSIST THROUGH THE
DAY ON WEDNESDAY AND BEGIN TO DIMINISH WEDNESDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER
YELLOWSTONE RIVER VALLEY. WINDS THIS STRONG CAN MAKE TRAVEL
DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM
SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN
THESE AREAS.

$$

MTZ066-112300-
/O.NEW.KBYZ.WI.Y.0021.071212T0600Z-071213T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
339 AM MST TUE DEC 11 2007

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE OVER THE AREA TONIGHT TO 30 TO 45
MPH WITH GUSTS TO 60 MPH. THESE WINDS WILL PERSIST THROUGH THE
DAY ON WEDNESDAY AND BEGIN TO DIMINISH WEDNESDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER
AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED
FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY
LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER
CREEK ROAD. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ARTHUR
4 follow-up statements
000 
WWUS75 KBYZ 112143
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
243 PM MST TUE DEC 11 2007

.THE COMBINATION OF A LOW PRESSURE SYSTEM MOVING EAST THROUGH
SOUTHERN CANADA AND HIGH PRESSURE OVER NORTHWEST WYOMING WILL
BRING STRONG WINDS TO THE LIVINGSTON AND NYE AREAS LATE THIS
EVENING THROUGH WEDNESDAY.

MTZ065-121200-
/O.CON.KBYZ.WI.Y.0021.071212T0600Z-071213T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
243 PM MST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE OVER THE AREA TONIGHT TO 30 TO
45 MPH WITH GUSTS TO 60 MPH. THESE WINDS WILL PERSIST THROUGH THE
DAY ON WEDNESDAY AND BEGIN TO DIMINISH WEDNESDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER
YELLOWSTONE RIVER VALLEY. WINDS THIS STRONG CAN MAKE TRAVEL
DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM
SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN
THESE AREAS.

$$

MTZ066-121200-
/O.CON.KBYZ.WI.Y.0021.071212T0600Z-071213T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
243 PM MST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE OVER THE AREA TONIGHT TO 30 TO
45 MPH WITH GUSTS TO 60 MPH. THESE WINDS WILL PERSIST THROUGH THE
DAY ON WEDNESDAY AND BEGIN TO DIMINISH WEDNESDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER
RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE
EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH
SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF
FIDDLER CREEK ROAD.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBYZ 120357
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
857 PM MST TUE DEC 11 2007

.THE COMBINATION OF LOW PRESSURE OVER EASTERN MONTANA AND HIGH
PRESSURE OVER YELLOWSTONE PARK AND EASTERN IDAHO WILL RESULT IN
VERY WINDY CONDITIONS OVER THE UPPER YELLOWSTONE AND STILLWATER
RIVER VALLEYS. WINDS ARE INCREASING THIS EVENING AND ARE EXPECTED
TO REACH 30 TO 45 MPH WITH GUSTS AROUND 60 MPH IN THE OVERNIGHT HOURS.

MTZ065-121600-
/O.CON.KBYZ.WI.Y.0021.071212T0600Z-071213T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
857 PM MST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE OVER THE AREA TONIGHT TO 30 TO
45 MPH WITH GUSTS TO 60 MPH. THESE WINDS WILL PERSIST THROUGH THE
DAY ON WEDNESDAY AND BEGIN TO DIMINISH WEDNESDAY EVENING.

WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON WHERE
VERY STRONG CROSS WINDS ARE EXPECTED.

$$

MTZ066-121600-
/O.CON.KBYZ.WI.Y.0021.071212T0600Z-071213T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
857 PM MST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE OVER THE AREA TONIGHT TO 30 TO
45 MPH WITH GUSTS TO 60 MPH. THESE WINDS WILL PERSIST THROUGH THE
DAY ON WEDNESDAY AND BEGIN TO DIMINISH WEDNESDAY EVENING.

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS75 KBYZ 121000
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
300 AM MST WED DEC 12 2007

.THE COMBINATION OF LOW PRESSURE OVER CENTRAL MONTANA AND HIGH
PRESSURE OVER YELLOWSTONE PARK AND EASTERN IDAHO WILL RESULT IN
VERY WINDY CONDITIONS OVER THE UPPER YELLOWSTONE AND STILLWATER
RIVER VALLEYS. 

MTZ065-122300-
/O.CON.KBYZ.WI.Y.0021.000000T0000Z-071213T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
300 AM MST WED DEC 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL OCCUR
OVER THE AREA TODAY. THE WINDS WILL BEGIN TO DIMINISH THIS
EVENING.

WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON WHERE
VERY STRONG CROSS WINDS ARE EXPECTED.

$$

MTZ066-122300-
/O.CON.KBYZ.WI.Y.0021.000000T0000Z-071213T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
300 AM MST WED DEC 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL OCCUR
OVER THE AREA TODAY. THE WINDS WILL BEGIN TO DIMINISH THIS
EVENING.

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

ARTHUR
000 
WWUS75 KBYZ 122141
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
241 PM MST WED DEC 12 2007

MTZ065-066-122245-
/O.CAN.KBYZ.WI.Y.0021.000000T0000Z-071213T0000Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
241 PM MST WED DEC 12 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL REMAIN BELOW ADVISORY CRITERIA THROUGH THE REMAINDER OF
THE AFTERNOON...THUS THE WIND ADVISORY HAS BEEN CANCELLED.
SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE INTO THIS EVENING. WINDS WILL DIMINISH TONIGHT.

$$

JKL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Dec 11, 3:08 AM MST, 31 minutes earlier.

Area forecast discussion, Dec 11, 3:08 AM MST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
308 AM MST TUE DEC 11 2007

.SHORT TERM...VALID FOR TDY AND WED...

USED A WRF/GFS BLEND THIS PERIOD AS MODELS WERE SIMILAR WITH MAIN
FEATURES OF UPCOMING PATTERN.

00Z UPPER AIR DATA HAD MOISTURE UP THRU 700 MB...AND WATER VAPOR
IMAGERY AND MODEL DATA SHOWED SOME WEAK SHORTWAVES FORECAST TO MOVE
SE IN THE UPPER FLOW. THESE FEATURES WILL PRODUCE SOME FLURRIES...SO
ADDED MENTION OF SCATTERED FLURRIES TO CENTRAL AND E THIS MORNING.
UPPER RIDGE NOSING INTO THE W WILL PROVIDE SUBSIDENCE AND DRYING
OVER THIS AREA SO WILL KEEP IT DRY THERE. DESPITE LOW DEWPOINT
DEPRESSIONS OVER THE E AND S EARLY THIS MORNING...NOT CONFIDENT
IN FORMATION OF PATCHY FOG GIVEN WINDS STAYING UP AND PERSISTENT
CLOUD COVER SO WILL REMOVE MENTION OF IT FOR THE MORNING. WEAK
LOW-LEVEL INVERSIONS OVER THE REGION TODAY WILL KEEP TEMPS SIMILAR
TO YESTERDAY/S VALUES. GOING FORECAST REFLECTED THE LATEST
GUIDANCE AND LOOKED FINE.

UPPER RIDGE WILL CONTINUE TO MOVE INTO THE AREA TONIGHT WHILE
FLATTENING. THE JET OFF THE BC COAST THIS MORNING WILL MOVE INTO NW
MT TONIGHT...RESULTING IN 40-50 KT JET AT 700 MB. THIS JET WILL
SERVE TO DEEPEN THE LEE TROUGH OVERNIGHT. BY 12Z WED...THERE WAS
QUITE A DIFFERENCE BETWEEN THE GFS AND WRF WITH THE MAGNITUDE OF THE
PRESSURE GRADIENT BETWEEN KLWT AND KIDA. THE GFS SHOWED A 20 MB
SURFACE PRESSURE GRADIENT...WHILE THE WRF HAD A 13 MB GRADIENT. HARD
TO SAY WHICH MODEL WAS MORE ACCURATE AS THEY BOTH WERE PERFORMING
SIMILARLY AND FAIRLY WELL WITH SURFACE PRESSURE FIELD THIS MORNING.
WILL HANDLE SITUATION WITH A WIND ADVISORY FOR THE GAP FLOW AREAS
AND BRIEF NEXT SHIFT ON MODEL DIFFERENCES. BLENDED GOING FORECAST
MINS WITH THE BIAS CORRECTED MOS TO LOWER TEMPS IN THE E A FEW
DEGREES.

A VIGOROUS SHORTWAVE WILL ACCOMPANY THE JET BUT WILL REMAIN OVER N
MT THRU 00Z THU. THE WAVE WILL DRIVE A COLD FRONT SE THROUGH THE
AREA WED AFTERNOON. GFS KEPT A STABLE AIRMASS OVER KLVM THRU THE
DAY WHILE WRF MIXED IT OUT. POTENTIAL EXISTS FOR STRONG WINDS THRU
THE DAY SO WILL RUN ADVISORY TO 00Z THU.

THE 40-50 KT 700 MB WAS FORECAST TO SINK S ACROSS THE NORTHERN
FORECAST AREA WED AFTERNOON. THERE DID NOT APPEAR TO BE MUCH
POTENTIAL FOR THESE STRONG WINDS TO MIX TO THE SURFACE OVER THE NORTH
BASED ON MODEL SOUNDINGS. THIS SITUATION WILL BE SOMETHING TO WATCH
IN LATER SHIFTS.

AS FOR PRECIPITATION CHANCES ON WED...MOISTURE WILL BE CONFINED TO 700
MB OR HIGHER THRU 18Z. THE RH WILL DEEPEN IN THE AFTERNOON BUT
PLAINS STILL LOOKED DRY THROUGH 00Z THU. THE MOUNTAINS WILL HAVE A
CHANCE OF PRECIPITATION WITH THE WEST UPSLOPE FLOW AND THIS WAS
HANDLED WELL IN THE GRIDS. NOT AS CONFIDENT ABOUT PRECIP CHANCES IN
THE BEARTOOTH AND RED LODGE FOOTHILLS WITH DOWNSLOPE OCCURRING
THERE...BUT LEFT POPS ALONE IN CASE COLD FRONT TRIGGERS SOME SHOWERS.

TEMPERATURES ON WED WILL BE CHALLENGING...AS AIRMASS WILL BE
PREFRONTAL PART OF THE DAY...AND MIXING POTENTIAL WAS SOMEWHAT
UNCERTAIN. VALUES IN MID AND UPPER 30S LOOKED REASONABLE FOR NOW.

THE STRONG SHORTWAVE WAS FORECAST TO DIVE ACROSS THE E ZONES WED
NIGHT...ALONG WITH 700 MB COLD FRONT. COLD ADVECTION WILL OVERTAKE
MUCH OF THE AREA WITH A NW FLOW. TIME-HEIGHT CROSS SECTIONS SHOWED
WEST FACING MOUNTAIN SLOPES WILL HAVE BEST CHANCES FOR PRECIPITATION
WITH LESSER CHANCES ELSEWHERE. ADJUSTED POPS SLIGHTLY TO REFLECT
THIS SCENARIO. NO CHANGES NEEDED TO WED NIGHT MIN TEMPS. ARTHUR

.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...

JUST A FEW CHANGES MADE TO THE EXTENDED FORECAST THIS MORNING.
MODELS SEEM TO BE IN FAIRLY GOOD AGREEMENT WITH THE OVERALL
PATTERN IN THE EXTENDED.

AREA WILL BE UNDER NORTHWEST FLOW ON THURSDAY AND FRIDAY AS A
SHORTWAVE TROUGH MOVES THROUGH THE AREA FROM CANADA. HAVE
CONTINUED AT LEAST A SLIGHT CHANCE OF POPS EVERYWHERE FOR THESE
PERIODS. UPPER LEVEL RIDGE QUICKLY BUILDS IN ON FRIDAY NIGHT.
HAVE DRIED OUT EVERYWHERE EXCEPT FOR THE MOUNTAINS DURING THIS
PERIOD. FLOW CONTINUES TO STAY FAIRLY PROGRESSIVE AS THE NEXT
SYSTEM MOVES THROUGH THE AREA ON SATURDAY AND SATURDAY NIGHT.
CONTINUED A MENTION OF POPS EVERYWHERE DURING THESE PERIODS.
ANOTHER RIDGE BUILDS INTO THE AREA ON SUNDAY AND MONDAY. THIS
WILL KEEP THINGS MAINLY DRY AND HAVE KEPT ONLY THE MOUNTAINS
POPS.

TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL ON THURSDAY AND FRIDAY
BEFORE WARMING INTO THE WEEKEND. DID RAISE TEMPS UP FROM SATURDAY
ONWARD AS 850 TEMPS START TO WARM BACK UP ABOVE 0 DEGREES
CELSIUS. THE RAISING OF THE TEMPERATURES WILL BRING THEM ABOVE
NORMAL FROM SATURDAY ONWARD.

A POTENTIAL WIND EVENT FOR THE LIVINGSTON AREA AND THE FOOTHILLS
STILL LOOKS GOOD FOR FRIDAY THROUGH THE WEEKEND AS SURFACE HIGH
PRESSURE BUILDS OVER WYOMING AND A SURFACE LOW PRESSURE MOVES
ACROSS SOUTHERN CANADA. HAVE KEPT THE SUB ADVISORY WINDS IN THE
FORECAST. SOLUM

&&

.AVIATION...

LOCAL MVFR TO IFR CONDITIONS WILL CONTINUE TO BE POSSIBLE FROM
MILES CITY TO BAKER THIS MORNING DUE TO LOW CLOUDS AND LOCALIZED
AREAS OF FOG. WINDS WILL INCREASE IN THE LIVINGSTON AREA AND
ALONG THE FOOTHILLS OF THE BEARTOOTH AND ABSAROKA MOUNTAINS THIS
MORNING AND CONTINUE THROUGH THE DAY AND TONIGHT. WINDS WILL
INCREASE EVEN MORE OVERNIGHT TONIGHT IN THESE AREAS.
OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY.
SOLUM

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY WED     THU     FRI     SAT     SUN     MON
-------------------------------------------------------
BIL 032 021/039 017/031 016/030 018/038 022/038 020/039
    1/M 00/N    22/S    22/S    02/O    20/B    00/B
LVM 031 024/037 015/028 013/029 017/036 015/035 015/037
    0/N 00/N    22/S    22/S    03/O    22/S    00/B
HDN 033 015/039 017/034 017/032 017/040 021/039 020/040
    1/M 00/B    22/S    22/S    02/O    20/B    00/B
MLS 032 012/038 013/029 010/028 012/038 014/036 014/036
    1/M 00/B    22/S    22/S    02/O    20/B    00/B
4BQ 033 012/039 014/033 014/029 013/038 019/038 017/039
    1/M 00/B    22/S    22/S    02/O    20/B    00/B
BHK 029 011/036 011/027 007/027 010/036 012/032 011/034
    1/M 00/B    22/S    22/S    02/O    20/B    00/B
SHR 031 007/037 011/029 013/029 012/040 015/037 016/039
    1/M 00/U    32/S    22/S    02/O    20/B    00/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
      WEDNESDAY FOR ZONES 65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Dec 10, 6:41 PM MST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
641 PM MST MON DEC 10 2007

MTZ028>042-056>058-063>068-WYZ098-099-120145-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
641 PM MST MON DEC 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTHWEST WINDS WILL DEVELOP ALONG THE EASTERN SLOPES OF
THE BEARTOOTH AND CRAZY MOUNTAINS TUESDAY NIGHT AND WEDNESDAY.
GUSTS TO 60 MPH ARE POSSIBLE AT LIVINGSTON AND NYE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JKL

Nearby

Wind Advisories in Montana, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.